# SDR UHLA2013082900421

- Difficulty date: August 29, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,410 hours, 13,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON  L2 DOOR HARDWARE FOR FWD GIRT BAR LWR ASSIST CABLE ATTACHMENT. R & R HARDWARE.
